Alert archive / Mississippi / Flash Flood Warnings in 2015

Flash Flood Warning 12, NWS New Orleans, LA

April 15, 2015Hancock County, Harrison County, Mississippi

NWS New Orleans, LA issued this flash flood warning at Apr 15, 2015, 1:04 PM CDT for Hancock County, Harrison County, Mississippi. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2015, 1:04 PM CDT (18:04 UTC)
Expired
Apr 15, 2015, 4:00 PM CDT
In force
3 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Hancock County, MS, Harrison County, MS

The radar

The Mobile radar (KMOB), 99 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 1:29 PM CDTFLASH FLOOD4 N Gulfport, MSMAJOR STREET FLOODING IN ORANGE GROVE AREA OF GULFPORT NEAR I-10/HWY 49.
Apr 15, 1:57 PM CDTFLASH FLOOD2 Nnw Long Beach, MS28TH STREET BETWEEN KLONDYKE AND BEAT LINE ROAD IS CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.1 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 455 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
455 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
598 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

665 
WGUS54 KLIX 151804
FFWLIX
MSC045-047-152100-
/O.NEW.KLIX.FF.W.0012.150415T1804Z-150415T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
104 PM CDT WED APR 15 2015

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HARRISON COUNTY IN SOUTHEASTERN MISSISSIPPI...
  EASTERN HANCOCK COUNTY IN SOUTHERN MISSISSIPPI...

* UNTIL 400 PM CDT
    
* AT 103 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN IN THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE 
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GULFPORT...BILOXI...LONG BEACH...BAY ST. LOUIS...WAVELAND...
  DIAMONDHEAD...SAUCIER...KILN...SHORELINE PARK...LYMAN AND GULFPORT
  AIRPORT.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3043 8897 3042 8901 3041 8899 3039 8899
      3037 8908 3031 8927 3035 8927 3037 8929
      3036 8931 3037 8931 3037 8933 3033 8938
      3034 8934 3031 8932 3031 8933 3026 8948
      3061 8949 3065 8924 3067 8924 3068 8910

$$
1 follow-up statement
766 
WGUS74 KLIX 151840
FFSLIX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
140 PM CDT WED APR 15 2015

MSC045-047-152100-
/O.CON.KLIX.FF.W.0012.000000T0000Z-150415T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRISON MS-HANCOCK MS-
140 PM CDT WED APR 15 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
HARRISON AND EASTERN HANCOCK COUNTIES...

AT 135 PM CDT...DOPPLER RADAR CONTINUES TO INDICATE HEAVY RAIN IS 
FALLING OVER THE WARNED AREA. EMERGENCY MANAGEMENT REPORTED 
SIGNIFICANT FLOODING IN THE ORANGE GROVE AREA. UP TO THREE INCHES OF 
RAIN HAVE ALREADY FALLEN ACCORDING TO RADAR ESTIMATES. FLASH 
FLOODING IS ONGOING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GULFPORT...BILOXI...LONG BEACH...BAY ST. LOUIS...WAVELAND...
DIAMONDHEAD...SAUCIER...KILN...SHORELINE PARK...LYMAN AND GULFPORT
AIRPORT.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3043 8897 3042 8901 3041 8899 3039 8899
      3037 8908 3031 8927 3035 8927 3037 8929
      3036 8931 3037 8931 3037 8933 3033 8938
      3034 8934 3031 8932 3031 8933 3026 8948
      3061 8949 3065 8924 3068 8910

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 15, 9:36 AM CDT, 3 hours 28 minutes earlier.

Area forecast discussion, Apr 15, 9:36 AM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
936 AM CDT WED APR 15 2015

...SOUNDING DISCUSSION...

A LITTLE BIT DRIER IN THE ATMOSPHERE THIS MORNING...THOUGH I USE
THE TERM 'DRIER' LOOSELY. PRECIPITABLE WATER VALUE REMAINS WELL
ABOVE NORMAL AT 1.47 INCHES. THE STREAM OF MOISTURE HAS SHIFTED
JUST OFFSHORE PER WV IMAGERY...WHICH HAS ALLOWED FOR A BRIEF
REPRIEVE FROM THE RAIN. THE MOIST LOW LEVELS AND LIGHT WINDS HAVE
CAUSED SOME AREAS OF DENSE FOG TO DEVELOP THIS MORNING. EVEN AT
915AM...VISIBILITY UNDER A MILE AT BATON ROUGE AND BOGALUSA. FOG
SHOULD DISSIPATE WITHIN THE NEXT HOUR. STILL A BIT OF INSTABILITY
IN THE ATMOSPHERE...BUT CERTAINLY NOT LIKE YESTERDAY MORNING.
MLCAPE THIS MORNING IS AROUND 500 J/KG AND ML LI OF -3. WINDS ARE
FROM THE SOUTHWEST THROUGHOUT THE ATMOSPHERE WITH A PEAK WIND
SPEED OF 92 KNOTS AT 33000 FEET.

12Z BALLOON INFO: NO ISSUES WITH THE FLIGHT THAT LASTED 106
MINUTES AND WENT 58 MILES DOWNRANGE. THE BALLOON ASCENDED TO A
HEIGHT OF 21.4 MILES ABOVE THE GROUND BURSTING NORTH OF LATIMER.

ANSORGE

&&

.PREV DISCUSSION... /ISSUED 411 AM CDT WED APR 15 2015/

SHORT TERM...
AROUND THIS TIME YESTERDAY MORNING THE RADAR WAS COMING ALIVE FOR
CONVECTION. LOOKING AT THE RADAR THIS MORNING...IT LOOKS AS IF
COVERAGE COULD BE A LITTLE LESS BUT WITH THE MOISTURE AROUND
STORMS THAT DEVELOP WILL STILL PRODUCE HEAVY RAINFALL. THE GOOD
THING IS THAT THE CONVECTIVE TEMPERATURE TODAY IS AROUND 81 TO 82
DEGREES...RIGHT NOW WE SHOULD NOT GET THAT WARM. ALSO THERE IS NO
DEFINED SHORTWAVE MOVING THROUGH TODAY AS THE ATMOSPHERE IS STILL
UNSTABLE AND WILL NEED SOME SORT OF LIFTING MECHANISM TO GET
THUNDERSTORMS GOING. THE GFS DOES SHOW SOME ENERGY MOVING THROUGH
LATER ON THIS EVENING AND THAT COULD BE ENOUGH TO START CONVECTION
LATER ON THIS AFTERNOON AS IT MOVES CLOSER. SO IF THERE IS ANY
GOOD NEWS IT LOOKS LIKE IT SHOULD NOT RAIN AS MUCH THIS MORNING
AND THERE IS EVEN A CHANCE THAT IT REALLY DOES NOT RAIN ALL THAT
MUCH TODAY. SOME OF THE HIGHER RESOLUTION MODELS AND GUIDANCE
FAVORS THAT MOST OF THE AREA COULD STAY PRETTY DRY TODAY WITH THE
EXCEPTION OF FAR SOUTHEAST LOUISIANA AND MAYBE THE MISSISSIPPI
GULF COASTAL COUNTIES AS THAT LITTLE BIT OF ENERGY MOVES SOUTH OUT
OVER THE WATERS LATER ON THIS AFTERNOON. WITH THAT IN MIND HAVE
TRIMMED DOWN POPS SOME ACROSS THE AREA AND HAVE THE HIGHEST POPS
SOUTH OF THE LAKE OVER TOWARDS THE MISSISSIPPI COAST THIS
AFTERNOON. WILL HAVE TO WATCH HOW THINGS EVOLVE TODAY AS THE
ENTIRE AREA COULD STILL SEE A SHOWER OR STORM BUT THE GREATEST
CHANCES LIE SOUTH OF LAKE PONTCHARTRAIN AND ALONG THE MISSISSIPPI
COAST TODAY.

FOR THURSDAY INTO FRIDAY EXPECT MORE WIDESPREAD SHOWERS AND
THUNDERSTORMS LIKE YESTERDAY AS THE JET ADDS SOME LIFT TO THE
AREA...THE UPPER LEVEL LOW SLOWLY MOVES CLOSER TO PROVIDE MORE
BROAD LIFT...AND PRECIPITABLE WATER VALUES INCREASE AGAIN AND MAY
REACH THE 2 INCH MARK BY FRIDAY. THAT IS A PRETTY IMPRESSIVE VALUE
FOR THIS TIME OF THE YEAR. THE WEATHER PREDICTION CENTER STILL
HIGHLIGHTS THE AREA IN A SLIGHT RISK FOR EXCESSIVE RAINFALL
THROUGH FRIDAY. THIS MEANS THAT THE AREA IS PRIMED FOR MORE HEAVY
RAINFALL THROUGH THE NEXT FEW DAYS. AN ADDITIONAL 2 TO 4 INCHES
MAY FALL BETWEEN NOW FRIDAY NIGHT. ANY ADDITIONAL RAINFALL WILL
QUICKLY RUNOFF AND CAUSE FLOODING ISSUES AS THE GROUND IS
COMPLETELY SATURATED. THE FLASH FLOOD WATCH MAY AGAIN HAVE TO BE
EXTENDED THROUGH AT LEAST SATURDAY MORNING...WILL HAVE TO WATCH IN
FUTURE UPDATES. 13/MH

LONG TERM...
GOING INTO THE WEEKEND THE UPPER LOW CONTINUES ITS SLOW MARCH
EAST. SATURDAY AND SUNDAY BOTH LOOK WET. THE SYSTEM LOOKS TO
FINALLY MOVE THROUGH THE AREA BY MONDAY...AND WE FINALLY DRY
OUT LATE MONDAY INTO TUESDAY. AS HIGH PRESSURE QUICKLY MOVES
IN. MODELS DIVERGE FROM THEN ON. HAVE NOT MADE MANY CHANGES TO
FORECAST AND HAVE MAINTAINED THE BLENDED APPROACH. 13/MH

AVIATION...
RESIDUAL MOISTURE FROM RECENT RAINS ARE ALLOWING RADIATIONAL FOG TO
FORM AT IFR AND LIFR LEVELS THIS MORNING. THESE CONDITIONS SHOULD
IMPROVE TO MVFR BY MID-MORNING ONCE MARINE LAYER MIXES OUT AND
CONVECTIVE PROCESS INITIATES. WHILE CONVECTIVE COVERAGE SHOULD BE
RELATIVELY LESS TODAY...SHRA/TSRA CAN STILL BE EXPECTED FOR SOME
SHORTER DURATION LATE THIS MORNING INTO THE EARLY AFTERNOON HOURS.
EFFICIENT RAINFALL PROCESS TO LOWER VSBY TO 1/4-1/2SM IN +TSRA.
CONVECTIVE GUSTS COMPUTED AROUND 20KT PER CHAP RUN ON 00Z GFS MODEL
SOUNDING VALID 18Z WED. SOME RADIATIONAL FOG LIKELY TO FORM ONCE
AGAIN TONIGHT FOR LOCALIZED IFR CONDITIONS MAINLY AFTER 06Z. 24/RR

MARINE...
ONSHORE FLOW IS EXPECTED TO BE MAINTAINED AT LEAST
THROUGH SUNDAY BEFORE A COLD FRONT IS PROJECTED TO ENTER THE NORTH
GULF LATE SUNDAY NIGHT/MONDAY MORNING. UPPER LEVEL DISTURBANCE
PATTERN WITH SOUTHERN BRANCH FLOW WILL MAINTAIN A HEIGHTENED
SITUATION FOR MARITIME THUNDERSTORM COMPLEX DEVELOPMENTS EACH DAY
THROUGH SUNDAY...WHICH WOULD PRESENT LOCALLY ROUGH CONDITIONS FROM
THE MORE ORGANIZED STORM STRUCTURES AT TIMES IN SQUALL LINES. 24/RR

DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MONITORING HEAVY RAINFALL/FLOODING POTENTIAL.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  77  64  76  66 /  60  30  70  60
BTR  79  65  78  68 /  60  30  70  60
ASD  78  67  78  69 /  70  30  70  60
MSY  78  68  78  70 /  70  30  70  60
GPT  76  69  76  70 /  70  30  70  60
PQL  77  68  77  69 /  80  30  70  60

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ040-046>050-
     056>070-072.

GM...NONE.
MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MSZ077-080>082.

GM...NONE.
&&
Hazardous weather outlook, Apr 15, 12:06 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1206 PM CDT WED APR 15 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-160515-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1206 PM CDT WED APR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR TODAY WITH THE
POSSIBILITY OF FLOODING RAINS DEVELOPING THROUGHOUT THE DAY.
THE MAIN THREAT AREA FOR TODAY IS SOUTH OF INTERSTATE 10.

THERE IS A MARGINAL RISK OF STRONG TO POSSIBLY SEVERE
THUNDERSTORMS ACROSS THE OUTLOOK AREA TODAY. THE PRIMARY THREAT
WILL BE DAMAGING DOWN BURST WINDS FROM DEVELOPING THUNDERSTORMS
MAINLY THIS AFTERNOON. LOCALLY HEAVY RAINFALL AND FREQUENT
LIGHTNING CAN ALSO BE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE THREAT OF FLOODING RAINS WILL CONTINUE AND BECOME MORE LIKELY
THURSDAY THROUGH SATURDAY. THE RAIN CHANCES WILL DECREASE WITH A
COLD FRONTAL PASSAGE SATURDAY NIGHT. STRONG THUNDERSTORMS WILL
ALSO BE POSSIBLE EACH DAY THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. PLEASE REPORT ANY FLASH
FLOODING THAT MAY OCCUR PROMPTLY TO YOUR LOCAL LAW ENFORCEMENT OR
EMERGENCY MANAGEMENT AGENCY.

In the hours before

Special weather statement, Apr 15, 12:20 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1220 PM CDT WED APR 15 2015

MSZ080-081-151800-
HANCOCK-HARRISON-
1220 PM CDT WED APR 15 2015

...A LINE OF THUNDERSTORMS WITH HEAVY RAINFALL WILL AFFECT HANCOCK
AND WESTERN HARRISON COUNTIES...

AT 1215 PM CDT...A SLOW MOVING LINE OF THUNDERSTORMS WITH HEAVY
RAINFALL WAS ALONG A LINE EXTENDING FROM 6 MILES WEST OF LYMAN TO
NEAR SHORELINE PARK...AND MOVING NORTHEAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
...LONG BEACH...BAY ST. LOUIS...WAVELAND...DIAMONDHEAD...
SAUCIER...KILN...SHORELINE PARK AND LYMAN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3040 8910 3034 8928 3036 8928 3036 8931
      3037 8931 3037 8935 3033 8938 3034 8934
      3032 8933 3032 8934 3027 8947 3031 8961
      3057 8953 3068 8902
TIME...MOT...LOC 1715Z 228DEG 6KT 3048 8924 3035 8946

TD

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 7:18 AM CDTDense Fog AdvisoryLIXAmite, Pearl River, Pike, Walthall, Wilkinson102 min
Apr 15, 12:20 PM CDTSpecial Weather StatementLIXHancock40 min
Apr 15, 2:06 PM CDTFlash Flood WarningLIXHarrison, Jackson3 hr
Apr 15, 5:02 PM CDTSevere Thunderstorm WarningLIXHancock, Pearl River29 min
Apr 15, 5:16 PM CDTSevere Thunderstorm WarningLIXAmite, Pike44 min
Apr 15, 5:59 PM CDTSevere Thunderstorm WarningLIXPike, Walthall46 min
Apr 15, 6:44 PM CDTSevere Thunderstorm WarningLIXPike, Walthall17 min

Nearby

Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.